# SDR SIMA200417003

- Difficulty date: June 18, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OMA - FLT 4079 - DURING PREFLIGHT, CREW REPORTED THAT SOME CABIN FLOOR PROXIMITY EMERGENCY LIGHTS AFT OF OVERWING EXITS DID NOT ILLUMINATE.  AIRCRAFT WAS FERRIED TO ORD FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 BATTERY AND INVERTER ASSEMBLY P/N 67343 IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
